| Model Number |
802414 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Codes |
No Code Available (3191); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the patient stated the end of the bardia urethral catheter was too big and the patient experienced bleeding.No medical intervention reported.
Additional Manufacturer Narrative
The reported event was unconfirmed because the device meets specifications.The product was used for treatment purposes.The product had not caused the reported failure.No root cause could be found because the reported event was unconfirmed.A dhr review was not required as the reported event is unconfirmed.As the reported event is unconfirmed a labeling review is not required.Correction: d,h.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.
Event or Problem Description